# SDR 2000ZZZM242

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 55978412
- Condition: Corroded
- Location: Ws 763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION, FOUND THE FOLLOWING, RIGHT WING HAS CORROSION DAMAGE ON REAR SPAR AT STATINO XRS 763.  REPAIRED CORROSION DAMAGE AT RIGHT WING XRS 763 IAW FINE AIRLINES EA NR G5711-01:00.  SEMAN EO NR 990083 AND BOEING MESSAGE SEU-LIM-99-00023H.  (M)
